| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the plunger of the pre-loaded iol did not engage with the distal portion of the iol when advanced and bypassed the iol.The iol was primed in room temperature.The plunger was then retracted and another attempt to engage with the iol was made without success.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).